# SDR ASAA2014070108584

- Difficulty date: July 1, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 694175715
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TRANSITION IS CORRODED AT STA 500G.  ACFT GROUNDED.  REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS SRM 53-30-53-1A-1 FABRICATED NEW TRANSITION PANEL IAW 400 SRM 51-40-05-0G-0, 51-20-01-0G-0, SOPM 20-41-02 AND SRM 51-40-02-0G-0, AND SRM 53-30-53-2R-3.
